American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Alicia Dickenstein. Biochemical reaction networks: An invitation for algebraic geometers. Contemporary Mathematics 656 (2016) 65-83.
Book volume table of contents   
View Article: PDF

[2] Hongxiao Hu and Jifa Jiang. Translation-invariant monotone systems II: Almost periodic/automorphic case. Proc. Amer. Math. Soc. 138 (2010) 3997-4007. MR 2679621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. Jäger and S. Luckhaus. On explosions of solutions to a system of partial differential equations modelling chemotaxis . Trans. Amer. Math. Soc. 329 (1992) 819-824. MR 1046835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia